Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 8, 2010, 3:34 AM CST for 11 counties in Florida. It took effect at Jan 8, 2010, 11:00 AM CST. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2010, 3:34 AM CST (09:34 UTC)
- In effect from
- Jan 8, 2010, 11:00 AM CST
- Expired
- Jan 8, 2010, 11:53 AM CST
- In force
- 53 min
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 73 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1705 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
771 WWUS82 KTAE 080934 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 434 AM EST FRI JAN 8 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND THE WESTERN BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH 15 MPH WINDS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON AND EARLY EVENING FOR ALL THE FLORIDA COUNTIES DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSIONS... .DISCUSSION...A COLD FRONT WILL EXIT THE FORECAST AREA THIS MORNING WITH RAIN CHANCES AND ANY SLEET ENDING FROM WEST TO EAST. IN ITS WAKE...STRONG HIGH PRESSURE WILL BUILD IN WITH A RETURN TO VERY DRY AND COLD AIR REINFORCED BY GUSTY NORTHWEST WINDS... ESPECIALLY THROUGH THE AFTERNOON HOURS. THE COMBINATION OF GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO RED FLAG CONDITIONS OVER THE EASTERN PANHANDLE AND THE WESTERN FLORIDA BIG BEND TODAY. THE AIRMASS WILL DRY OUT FURTHER ON SATURDAY WITH EVEN LOWER HUMIDITIES. HIGHER TRANSPORT WINDS WILL LEAD TO RELATIVELY HIGH DISPERSION INDICES. THIS COMBINATION WILL FAVOR RED FLAG CONDITIONS ACROSS NORTH FLORIDA AND A WATCH HAS BEEN HOISTED. RED FLAG CONDITIONS ARE EXPECTED THROUGH TUESDAY FOR NORTH FLORIDA AND POSSIBLY SOUTHERN ALABAMA AND GEORGIA DUE TO CONTINUED LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY. FLZ007>017-026-027-082145- /O.UPG.KTAE.FW.A.0006.100108T1700Z-100108T2300Z/ /O.NEW.KTAE.FW.W.0007.100108T1700Z-100108T2300Z/ /O.NEW.KTAE.FW.A.0007.100109T1600Z-100110T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA- 434 AM EST FRI JAN 8 2010 /334 AM CST FRI JAN 8 2010/ ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ018-019-028-029-034-082145- /O.NEW.KTAE.FW.A.0007.100109T1600Z-100110T0000Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 434 AM EST FRI JAN 8 2010 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BLOCK
1 follow-up statement
188 WWUS82 KTAE 081753 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1253 PM EST FRI JAN 8 2010 ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON ACROSS THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SATURDAY AFTERNOON AND EARLY EVENING FOR ALL THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSIONS... .DISCUSSION...STRONG COLD FRONT HAS CROSSED THROUGH THE AREA THIS MORNING USHERING IN A MUCH COLDER AND DRIER AIRMASS. ALTHOUGH RELATIVE HUMIDITY LEVELS WILL BE LOW THIS AFTERNOON... THE AMOUNT OF COLD AIR ARRIVING IS NOW EXPECTED TO PREVENT MANY LOCATIONS FROM REACHING CRITICALLY LOW VALUES OF RELATIVE HUMIDITY. THEREFORE THE RED FLAG WARNING THAT HAD BEEN IN EFFECT FOR THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND HAS BEEN CANCELLED FOR THE REMAINDER OF THE AFTERNOON. FOR SATURDAY...TEMPERATURES WILL STILL BE QUITE COLD...HOWEVER DEW POINTS WILL BE EVEN LOWER THAN TODAY AND IS STILL ANTICIPATED TO ALLOW MANY LOCATIONS TO REACH CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTH FLORIDA. FLZ007>017-026-027-082200- /O.CAN.KTAE.FW.W.0007.000000T0000Z-100108T2300Z/ /O.CON.KTAE.FW.A.0007.100109T1600Z-100110T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA- 1253 PM EST FRI JAN 8 2010 /1153 AM CST FRI JAN 8 2010/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... DESPITE THE DRY AIR FILTERING INTO THE REGION...TEMPERATURES ARE STRUGGLING TO CLIMB THROUGH THE 30S THIS AFTERNOON. THESE COLD TEMPERATURES WILL LIKELY PREVENT MANY LOCATIONS ACROSS NORTH FLORIDA FROM REACHING CRITICALLY LOW RELATIVE HUMIDITY VALUES THROUGH THE REMAINDER OF THE AFTERNOON. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ018-019-028-029-034-082200- /O.CON.KTAE.FW.A.0007.100109T1600Z-100110T0000Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 1253 PM EST FRI JAN 8 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 2:53 AM CST, 41 minutes earlier.
Area forecast discussion, Jan 8, 2:53 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 AM EST FRI JAN 8 2010
.SYNOPSIS...
THE 03 UTC REGIONAL SURFACE ANALYSIS SHOWED A STRONG ARCTIC COLD
FRONT MOVING EAST ACROSS SOUTHEAST AL AND THE FL PANHANDLE. LOCAL
RADARS SHOWED A FRONTAL PRECIP BAND ACROSS MUCH OF OUR AREA.
RAINFALL AMOUNTS HAVE BEEN VERY LIGHT (GENERALLY LESS THAN A TENTH
OF AN INCH). A FEW ASOS STATIONS IN SOUTHEAST AL AND THE FL
PANHANDLE HAVE REPORTED A BRIEF PERIOD OF LIGHT SLEET MIXED IN WITH
THE COLD RAIN ALONG THE BACK EDGE OF THE PRECIP BAND (INCLUDING
KEVF...KTOI...KCEW...KDHN...AND KPFN SO FAR).
&&
.SHORT TERM...
(TODAY THROUGH SUNDAY) THE ARCTIC FRONT AND ITS ASSOCIATED PRECIP
BAND WILL CONTINUE PROPAGATING RAPIDLY SOUTHEASTWARD THIS MORNING.
BASED ON RECENT OBSERVATIONS AND MODEL FORECAST SOUNDINGS...WE WILL
CONTINUE TO MENTION THE SLIGHT POSSIBILITY OF LIGHT SLEET BRIEFLY
MIXING IN WITH THE LIGHT RAIN ALONG THE BACK EDGE OF THE PRECIP
UNTIL THIS SYSTEM REACHES NORTH FL...WHERE IT WILL LIKELY BE TOO
WARM FOR ANY SLEET. BECAUSE ANY FROZEN PRECIP WILL BE EXTREMELY
LIGHT...BRIEF...AND SPOTTY...WE DO NOT ANTICIPATE ANY SIGNIFICANT
IMPACTS TO THE MORNING COMMUTE. WE ALSO EXPECT THAT FROZEN PUDDLES
ON THE ROADS ARE UNLIKELY DESPITE THE ARRIVAL OF FREEZING
TEMPERATURES BY SUNRISE FROM TALLAHASSEE NORTH AND WESTWARD. THE
RAIN WAS SO LIGHT THAT THE GUSTY AND DRY NORTHWEST WINDS WILL
QUICKLY EVAPORATE WHAT MOISTURE REMAINS. THE PERIOD FROM TODAY
THROUGH SUNDAY MORNING MAY FEEL LIKE THE COLDEST OF OUR RECENT (AND
LENGTHY) COLD SNAP. TEMPERATURES WILL STRUGGLE TO REACH 40 DEGREES
TODAY IN SOUTH GA...SOUTH AL...AND THE FL PANHANDLE. WIND CHILL
READINGS MAY NOT CLIMB ABOVE FREEZING IN THESE AREAS. A WIND CHILL
ADVISORY HAS BEEN ISSUED FOR MUCH OF THIS REGION...AND THIS ADVISORY
NEED TO BE EXTENDED TO COVER OUR ENTIRE REGION TONIGHT AS LOWS REACH
THE LOWER 20S WHILE WINDS REMAIN IN THE 5 TO 10 MPH RANGE. SATURDAY
AFTERNOON WILL BE NEARLY AS COLD AS THIS AFTERNOON...FOLLOWED BY
ANOTHER HARD FREEZE SUNDAY MORNING. ALTHOUGH NON-ZERO WIND SPEEDS
MAY PREVENT MAXIMUM COOLING TONIGHT AND SATURDAY NIGHT...THE VERY
COLD TEMPERATURES WILL AFFECT OUR AREA MORE UNIFORMLY THAN
NORMAL...AS OPPOSED TO A HARD FREEZE BEING LIMITED TO THE NORMALLY
COLDEST SITES AWAY FROM THE COAST AND CITIES. TEMPERATURES WILL
REMAIN WELL BELOW AVERAGE SUNDAY AFTERNOON AS 850 MB TEMPERATURES
REMAIN WELL BELOW FREEZING OVER OUR REGION.
.LONG TERM...
(SUNDAY NIGHT THROUGH THURSDAY) LOOKS LIKE A VERY COLD BEGINNING
FOLLOWED BY A GRADUAL WARMUP THRU REST OF EXTENDED PERIOD. THE
GENERAL FLOW COMMENCES AMPLIFIED... HIGHLIGHTED BY A TROUGH JUST
OFF W COAST...NORTH AMERICAN RIDGE FROM W COAST TO PLAINS...TROUGH
OVER NRN GREAT LAKES AN ANOTHER FULL AMPLITUDE ERN TROUGH WITH
AXIS THAT HAS SHIFTED INTO THE ADJACENT WRN ATLC. SHORTWAVES
/CLIPPER-TYPE SYSTEMS ARE EXPECTED TO MOVE SOUTHWARD ON DRY NW
FLOW ON THE BACKSIDE OF THE ERN TROUGH DEEPENING IT AND
REINFORCING SURGE OF ARCTIC AIR THAT DRIVES SWD DEEP INTO GULF OF
MEX AND SRN FL. SO THE PERIOD BEGINS WITH ARCTIC SURFACE HIGH
PRESSURE YIELDING BITTER COLD TEMPERATURES INTO MONDAY.
ALSO...VERY LOW MID LEVEL HEIGHTS ASSOCIATED WITH THE MID LEVEL
TROF AND VERY LOW H85 TEMPS ARE BOTH AROUND 4 STANDARDIZED
DEVIATIONS BELOW NORMAL. EXPECT TO SEE RECORD LOWS AS FAR SOUTH AS
MIAMI. THIS OUTBREAK WILL APPROACH BUT NOT LIKELY REACH THE DEC
1989 AND POSSIBLY THE JAN 1977 COLD OUTBREAKS ACROSS FLORIDA.
THEN BY EARLY WORK WEEK...DEAMPLIFICATION OF LARGE SCALE PATTERN
AND MODIFICATION OF AIRMASS BEGINS. THE DEEP ERN TROUGH AND SFC LOW
PRESSURE MOVE FURTHER SEWD AND OFFSHORE AS STACKED RIDGING BEGINS TO
FURTHER BUILD OVER THE AREA FROM THE WEST. AS THE SFC RIDGE
GRADUALLY SHIFTS ENE OF FL COAST THRU TUES...LOW LEVEL FLOW SHIFTS
TO ONSHORE WHILE UPPER FLOW SHIFTS TO WSW HERALDING A WARMING TREND.
SUN NIGHT WITH BE COLDEST WITH INLAND LOWS IN THE UPPER TEENS AND A
HARD FREEZE EXPECTED. LOWS WILL INCH UP TO THE LOW-MID 20S MON NIGHT
WITH POSSIBLE HARD FREEZE...THEN LOW 30S TUES NIGHT AND MID 30S WED
NIGHT AND MID-UPPER 30S THURS NIGHT. MAX TEMPS WILL BEGIN TO
"REBOUND" ON MONDAY AND TUES WITH MAX TEMPS CLIMBING TO THE MID
50S..THEN TO AROUND 60 ON WED AND INTO THE LOW 60S ON THURS.
AS FAR AS RAIN...MOISTURE INCREASES BY MIDWEEK AS UPPER LOW OVER THE
LOWER MISSISSIPPI RIVER VALLEY MOVES SLOWLY EASTWARD AND DEVELOPS A
LOW/WAVE IN THE WESTERN GULF BY WED. THIS LOW MOVES EAST ACROSS THE
NORTHERN GULF THRU END OF WORK WEEK WEAKENING ERN SURFACE HIGH AND
PUSHING IT INTO THE WRN ATLC. THIS EWD MOVEMENT WILL LIKELY DRAG A
FRONT ACROSS THE LOCAL AREA LATE WEEK. AHEAD OF THESE SYSTEMS SMALL
CHANCE OF PRECIP ON THURS ALTHO MORE LIKELY FOR DAY 8. SO WILL
INTRODUCE SMALL CHANCE OF PRECIP...ESPECIALLY WRN CWA LATE THURS.
&&
.AVIATION...
THRU 06Z SAT...A COLD FRONT WILL MOVE EAST ACROSS SOUTH CENTRAL
GA/FL BIG BEND THROUGH THE REST OF OVERNIGHT INTO EARLY FRI
BRINGING INCREASING RAIN CHANCES...MAINLY LIGHT RAIN. THERE IS A
SLIGHT CHANCE FOR SLEET LATE THROUGH DAYBREAK ACROSS PORTIONS OF
THE AREA...MNLY KDHN/KABY. AS THIS BOUNDARY MOVES
THROUGH...PERIODS WITH MVFR VSBYS/CIGS WITH LOCAL IFR CIGS ALONG
WITH MODERATE TO LOCALLY BREEZY NE WINDS WILL BE EXPECTED BOTH
ALONG AND ESPECIALLY BEHIND FRONT. EXPECT THE RAIN TO DIMINISH
FROM WEST TO EAST LATE THROUGH THE DAY WITH MORE VERY DRY AND COLD
AIR FOLLOWING ITS PASSAGE. GUSTY NORTHWEST WINDS WILL PERSIST
BEHIND THE FRONT THROUGH THE DAY. SKIES WILL BEGIN TO CLEAR FROM
W-E BY LATE AFTN.
&&
.MARINE...
WINDS AND SEAS HAVE RAPIDLY INCREASED BEHIND THE COLD FRONT...AND
ADVISORY CONDITIONS WILL SOON ENGULF OUR ENTIRE MARINE AREA. THESE
CONDITIONS WILL PERSIST ON AND OFF THROUGH THE WEEKEND...WITH HIGHER
WINDS AND SEAS LIKELY DURING THE LATE NIGHT AND EARLY MORNING
HOURS.
&&
.FIRE WEATHER...
A COLD FRONT WILL MOVE ACROSS THE TRI-STATE AREA THROUGH EARLY FRIDAY
BRINGING INCREASING RAIN CHANCES. THERE IS A CHANCE FOR SLEET TOWARD
DAYBREAK ACROSS PORTIONS OF THE AREA. EXPECT ANY PRECIP TO QUICKLY
DIMINISH FROM WEST TO EAST THROUGH THE DAY WITH VERY DRY AND COLD
AIR FOLLOWING ITS PASSAGE. IN ADDITION TO THE COLD AIR FOLLOWING THE
FRONT...EXPECT SUSTAINED NORTHWEST WINDS AROUND 15 MPH WITH HIGHER
GUSTS...ESPECIALLY WEST OF THE APALACHICOLA RIVER AND THROUGH THE
AFTERNOON HOURS. THE COMBINATION OF HIGHER WINDS/GUSTS WINDS AND LOW
RELATIVE HUMIDITY WILL LEAD TO RED FLAG CONDITIONS OVER THE EASTERN
PANHANDLE AND THE WESTERN FLORIDA BIG BEND THIS AFTERNOON. ACROSS
THE ERN BIG BEND...SEVERAL HOURS OF CRITICAL RH VALUES ARE POSSIBLE
BUT WIND CRITERIA ARE NOT EXPECTED. IN THE WAKE OF FRONT A RETURN
TO A COLD AND DRY AIRMASS IS SLATED FOR SAT. RED FLAG HUMIDITIES ARE
EXPECTED FOR ALL OF NORTH FLORIDA ON SAT AND DISPERSIONS WILL BE
HIGH. A WATCH WILL BE ISSUED THERE THAT WILL LIKELY BE UPGRADED
LATER TODAY TO A WARNING. CONTINUED RED FLAG CONDITIONS WILL BE
EXPECTED EACH AFTERNOON INTO THE WORK WEEK ACROSS THE TRI-STATE AREA
DUE TO LONG DURATIONS OF VERY LOW RELATIVE HUMIDITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 44 22 45 18 46 / 50 0 0 10 0
PANAMA CITY 42 27 43 26 44 / 40 0 0 0 0
DOTHAN 38 22 42 21 44 / 0 0 0 0 0
ALBANY 41 22 43 20 43 / 10 0 0 0 0
VALDOSTA 43 23 43 21 45 / 50 10 0 10 0
CROSS CITY 47 22 43 17 46 / 60 10 10 10 0
APALACHICOLA 45 28 45 27 45 / 50 0 0 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...HARD FREEZE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BAKER...CALHOUN...CLAY...DOUGHERTY...
EARLY...LEE...MILLER...QUITMAN...RANDOLPH...SEMINOLE...
TERRELL.
FL...HARD FREEZE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: HOLMES...INLAND WALTON...JACKSON...
WASHINGTON.
RED FLAG WARNING FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5
PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...LEON...LIBERTY...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM EST SATURDAY
FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
TO DESTIN FL FROM 20 TO 60 NM.
&&
LONG TERM/AVIATION/FIRE WX...BLOCK
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Jan 8, 2:11 AM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 AM EST FRI JAN 8 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-090815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 311 AM EST FRI JAN 8 2010 /211 AM CST FRI JAN 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...ARCTIC OUTBREAK THIS WEEKEND... A STRONG ARCTIC COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE REGION THIS MORNING...USHERING IN VERY COLD AND GUSTY NORTHWEST WINDS. LIGHT RAIN WILL ACCOMPANY THIS FRONT...POSSIBLY BRIEFLY MIXING WITH VERY LIGHT SLEET AT A FEW LOCATIONS THIS MORNING. ALTHOUGH FREEZING TEMPERATURES ARE EXPECTED NORTH AND WEST OF TALLAHASSEE THIS MORNING...GROUND TEMPERATURES WILL BE TOO WARM FOR ANY ACCUMULATIONS OF SLEET OR FOR PUDDLES TO FREEZE ON MOST ROADS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NORTHEAST GULF COASTAL WATERS. DRY AND WINDY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON. WIND CHILL READINGS WILL BE IN THE UPPER TEENS THIS MORNING AROUND DOTHAN ALABAMA AND ALBANY GEORGIA...PROMPTING A WIND CHILL ADVISORY FOR THIS REGION. WIND CHILL VALUES ARE EXPECTED TO DROP INTO THE TEENS EVERYWHERE TONIGHT AND SATURDAY MORNING AS A HARD FREEZE OCCURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A HARD FREEZE IS LIKELY EACH MORNING THROUGH TUESDAY...ALTHOUGH THE HARD FREEZE WILL LIKELY BE CONFINED TO THE NORMALLY COLDEST INLAND LOCATIONS AWAY FROM THE CITIES MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 9:06 PM CST | Wind Chill Advisory | TAE | Holmes, Jackson, Walton, Washington | 13 hr |
| Jan 8, 3:34 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Jan 8, 12:50 PM CST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
| Jan 8, 12:50 PM CST | Hard Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 20 hr |
| Jan 8, 12:52 PM CST | Wind Chill Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 21 hr |
| Jan 8, 1:49 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Jan 8, 1:49 PM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.